RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2006, Issue 43, Pages 106–112 (Mi vsgtu459)  

This article is cited in 4 scientific papers (total in 4 papers)

Mechanics of Solids

Solution of nonlinear stochastic creep problem for plane stress state using small parameter method

N. N. Popov, S. A. Zabelin

Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu459

Full text: PDF file (169 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 539.376
Received 23.10.2006

Citation: N. N. Popov, S. A. Zabelin, “Solution of nonlinear stochastic creep problem for plane stress state using small parameter method”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 43, Samara State Technical University, Samara, 2006, 106–112

Citation in format AMSBIB
\Bibitem{PopZab06}
\by N.~N.~Popov, S.~A.~Zabelin
\paper Solution of nonlinear stochastic creep problem for plane stress state using small parameter method
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2006
\vol 43
\pages 106--112
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu459}
\crossref{https://doi.org/10.14498/vsgtu459}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu459
  • http://mi.mathnet.ru/eng/vsgtu/v43/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Popov, S. A. Zabelin, “Reshenie prostranstvennoi nelineinoi zadachi polzuchesti dlya sredy so sluchainymi reologicheskimi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(16) (2008), 79–84  mathnet  crossref
    2. O. O. Chernova, “Reshenie stokhasticheskoi zadachi polzuchesti metodom malogo parametra v tretem priblizhenii”, Estvestvennye nauki. Chasti 1–3, Matematika, matematicheskoe modelirovanie, mekhanika, Aktualnye problemy sovremennoi nauki, SamGTU, Samara, 2010, 248–251
    3. N. N. Popov, O. O. Chernova, “Reshenie nelineinoi zadachi polzuchesti dlya stokhasticheski neodnorodnoi ploskosti na osnove vtorogo priblizheniya metoda malogo parametra”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(25) (2011), 50–58  mathnet  crossref
    4. N. N. Popov, O. O. Chernova, “Metod resheniya nelineinoi stokhasticheskoi zadachi polzuchesti s uchetom povrezhdennosti materiala”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(32) (2013), 69–76  mathnet  crossref  zmath
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:212
    Full text:75
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019